# SDR GTIA2019021203155

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 23,522 hours, 10,753 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FA REPORTS DIRTY SOCK SMELL ON T/O THAT CLEARED DURING CLIMB. 
CREW REPORTS DIRTY SOCK SMELL DURING DECENT LANDING.-FOUND NO EVIDENCE OF OIL (ENGINE OR APU) INGESTION. NO EVIDENCE OF DEICE FLUID. ISOLATED BLEED SOURCES AND PACKS AND FOUND PACK 1 TO BE THE SOURCE OF ODOR. PACK 2 OK FROM ALL BLEED SOURCES,ALL  I/A/W  TSM 05-50-00. PACK 1 TO BE PUT ON MEL SEE ITEM 2479503-02"
